International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Subclasses of Janowski Associated with q-Derivative

  • N. Ravikumar*
  • B. J. Chidananda
  • S. Latha

    * Corresponding author

    Abstract

    Herglotz representation and Bieberbach type properties are discussed for the q-analog classes of Janowski starlike and convex functions.

    How to Cite

    N. Ravikumar, B. J. Chidananda, S. Latha, Subclasses of Janowski Associated with q-Derivative, Int. J. Anal. Appl. 22 (2024), 113. https://doi.org/10.28924/2291-8639-22-2024-113

    BibTeX
    @article{Ravikumar2024,
      author  = {Ravikumar, N. and Chidananda, B. J. and Latha, S.},
      title   = {Subclasses of Janowski Associated with q-Derivative},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {113},
      doi     = {10.28924/2291-8639-22-2024-113}
    }

    References

    • [1] S. Agrawal, Coefficient Estimates for Some Classes of Functions Associated With q-Function Theory, arXiv:1705.06957v1 [math.CV], (2017). http://arxiv.org/abs/1705.06957.
    • [2] S. Agrawal, S.K. Sahoo, A Generalization of Starlike Functions of Order Alpha, arXiv:1404.3988v2 [math.CV], (2015). http://arxiv.org/abs/1404.3988.
    • [3] G. Gasper, M. Rahman, Basic Hypergeometric Series, Vol. 35, Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, Mass, USA, 1990.
    • [4] M.E.H. Ismail, E. Merkes, D. Styer, A Generalization of Starlike Functions, Complex Var. Theory Appl. 14 (1990), 77–84. https://doi.org/10.1080/17476939008814407.
    • [5] F.H. Jackson, On q-Functions and a Certain Difference Operator, Trans. R. Soc. Edinb. 46 (1909), 253–281. https://doi.org/10.1017/S0080456800002751.
    • [6] W. Janowski, Some Extremal Problems for Certain Families of Analytic Functions I, Ann. Polon. Math. 28 (1973), 298–326.